MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM STANDARD HAP 12/14 S.3

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM STANDARD HAP 12/14 S.3
Model Number 01.12.023
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department: 18 years after primary cementless tha, the stem gets loose and needs replacement.From the images received, the pe insert looks in very good shape, given the lengthy operation time in a young patient, and there are no evident signs of osteolysis.This is probably a case of idiopathic aseptic loosening and no further conclusion can be drawn.Investigation performed by r&d department: from the information reported and the images attached it is visible only the proximal portion of explanted stem inside a transparent pouch.It seems that the body is free of ha coating: absorption of ha from the stem body can indicate that metabolic activity was taking place and that, presumably, adequate bone contact was achieved at the time of surgery.The post-op x-ray analysis could possibly provide more insight, such as the evaluation of possible early rotational instability or initial stress-shielding.Some signs of minor damage and scratches are present on the neck of the explanted stem, which is likely due to the revision surgery and not relevant to the reported issue.Based on the analysis completed and information available, it is not possible to identify a root cause of the stem loosening reported.Batch review performed on 09 april 2026: lot 072771: (b)(4) items manufactured and released on 03-jan-2008.Expiration date: 2012-oct-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with one similar reported event during the period of review.Root cause:aseptic loosening is a possible literature-described adverse event after primary hip arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
Revision surgery due to stem loosening after about 18 years and 3 months from primary surgery.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA STEM STANDARD HAP 12/14 S.3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25040715
Report Number3005180920-2026-00359
Device Sequence Number13354755
Product Code JDI
UDI-Device Identifier07630030802041
UDI-Public07630030802041
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2012
Device Model Number01.12.023
Device Lot Number072771
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale